# SDR SWIA202265942

- Difficulty date: May 24, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000410
- Aircraft time: 21,473 hours, 11,735 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B SEAT TRACK CORRODED BETWEEN FRAMES 81-82     (C-CHECK RO 6/16/2022)    REMOVED AND REPLACED RH I/B SEAT TRACK BETWEEN FR74-84 REF EMB SRM 51-40-08. PART REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
